# SDR CKSA97541

- Difficulty date: September 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1198
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND COCKPIT ESCAPE HATCH FUSELAGE STRUCTURE HAS HOLE DRILLED THROUGH SKIN, AFT RT HAND CORNER.  REPAIRED COCKPIT ESCAPE HATCH FUSELAGE STRUCTURE AFT RT CORNER IAW AIA/E/2620 AND EA L1-53-004, 8110-3 REV ORIG, SEPT 06, 1997.  C-CHECK WORK CARD NUMBER 02-53-1001.  NON-ROUTINE TASK CARD NUMBER 000688.
